# SDR DALA2024022002337

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 57,277 hours, 29,437 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 R/H WINGTIP GLAZE SHIELD ASSY DAMAGED. CORRECTIVE ACTION: REPAIRED PER ER/A 615976-14. (5452786)
